# SDR 2003FA0000958

- Difficulty date: September 22, 2003
- Submitted: September 22, 2003
- Operation: General aviation
- Aircraft: N6124A
- Make and model: Beech B200
- Aircraft serial: BB1824
- Aircraft time: 58 hours, 58 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clutch
- Part number: 1015552117
- Part serial: 03120305ICT
- Condition: Broken
- Location: Air Con Compress
- Part time: 58 hours, 58 cycles
- Component: Compressor
- Component part number: 1015552117
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING COMPRESSOR CLUTCH ASSY HAD FAILED AFTER 58.0 HOURS OF AIRCRAFT OPERATION. APPEARS THAT THE ELECTRIC CLUTCH ASSY HAD BEEN ACTIVATED CONTINOUSLY AND OPERATED WHENEVER THE ENGINE WAS OPERATING.
